# SDR SCNA03001

- Difficulty date: April 23, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 5,508 hours, 2,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY EXIT LIGHT AT ROW 13ABC INOP. RELAMPED - OPS CHECKED GOOD
